Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


New Exact Traveling Wave Solutions for a Class of Nonlinear PDEs of Fractional Order

PP: 193-197
Muhammad Younis,
In this article, the (G′/G)-expansion method has been implemented to find the travelling wave solutions of nonlinear evolution equations of fractional order. For this, the fractional complex transformation method has been used to convert fractional order partial differential equation to ordinary differential equation. Then, (G′/G)-expansion method has been implemented to celebrate the series of travelling wave solutions to fractional order partial differential equations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved